# SDR FDEA202208292097

- Difficulty date: August 29, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug 600N
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: AEA76011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - WHILE ACCOMPLISHING FLOOR BEAM REPAIR PER SPECIAL/NONROUTINE   MAINTENANCE FORM N01209 FOUND CHANNEL (SUPPORT) AT LEFT HAND STATION 1256 X=116   CRACKED. CRACKED CHANNEL ( SUPPORT) AT LEFT HAND STATION 1256 X=116 REMOVED AND REPLACED   IN ACCORDANCE WITH SRM 51-33-01-0G . CHANNEL (SUPPORT) FABRICATED BY MACHINING IN   ACCORDANCE WITH DOUGLAS DRAWING AEA 7601 REV : NEW . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
